Free commutative convergence groups


Buck, Bernhard ; Butzmann, Heinz-Peter


URL: http://ftp.math.uni-rostock.de/pub/romako/pdf_roma...
Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Rostocker Mathematisches Kolloquium
Volume: 51
Page range: 159-166
Place of publication: Rostock
Publishing house: Univ.
ISSN: 0138-3248
Publication language: English
Institution: School of Business Informatics and Mathematics > FB Mathematik
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Buck, Bernhard ; Butzmann, Heinz-Peter (1997) Free commutative convergence groups. Rostocker Mathematisches Kolloquium Rostock 51 159-166 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item